Journal article icon

Journal article

WATER WAVES AND CONJUGATE STREAMS

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1017/S0022112075002273

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Journal:
JOURNAL OF FLUID MECHANICS More from this journal
Volume:
70
Issue:
AUG26
Pages:
663-671
Publication date:
1975-01-01
DOI:
EISSN:
1469-7645
ISSN:
0022-1120
Pubs id:
pubs:3917
UUID:
uuid:f7c1478d-8d47-41a1-a096-6c5fbd4c8fae
Local pid:
pubs:3917
Source identifiers:
3917
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP